# SDR CALA2024090500565

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 46,334 hours, 5,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 413Z50003006
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORK STAND BLEW INTO FUSELAGE WITH 30 TO 40 KTS WINDS.PREPPED A/C FOR INSP. COMPLETED STEPS 1-5 OF AVO13077. NEXT STEP IS INSP. REF AVO 13077 REV B, C/W STEPS 1-9, REF 787 NTM PT4 51-00-06, GIUDED A-SCAN, FOUND DELAMINATION 2" X 13 " LONG. C/W 787 NTM PT4 51-00-23 (RADII) INSPECTION, NO HEEL CRSCKS FOUND. VERIFIED DELAM WITH DOLPHICAM INSPECTION INFO CONTINUES INSPECTION INFO CONTINUES C/W AVO 13077 REV B STEPS 6, 7, 8, AND 9 ACCOMPLISHED STEP 9 (APPLIED SPEED TAPE) OF AVO13077 REV C. ALL OTHER STEPS OF AVO13077 REV. C. ACCOMPLISHED PREVIOUSLY. A/C OK AND READY FOR MAINT. FERRY. REF AVO 13077 REV B, C/W ALL STEPS AS REQUIRED( 1-10). C/W AVO 13077 REV C STEPS 1-10. PER ENGINEERING ECRA 5330-07322 ISSUED TO PROVIDE 2 FLIGHT CYCLES WITH NO RESTRICTIONS PER GMM 11-30-10. C/W STEP #9 APPLIED ONE LAYER OF SPEED TAPE OVER DAMAGED AREA. TOMC APPROVES 53-DIP FOR APPLICATION OF ONE LAYER OF SPEED TAPE OVER DAMAGED AREA PER STEP 9 OF ECRA 5330-0732 WITH 2 FLIGHT CYCLES FOR MAINTENANCE FERRY WITH NO RESTRICTIONS PER GMM 11-30-10.
